# SDR CA021115003

- Difficulty date: September 27, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Doug C54G-DC
- Aircraft time: 27,819 hours
- Engine: Pwa D3
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) HYDRAULIC PRESSURE HOSE WAS LEAKING.
